Katona, Gyula and Nemetz, Tibor (1976) Huffman Codes And Self-information. IEEE TRANSACTIONS ON INFORMATION THEORY, 22 (3). pp. 337-340. ISSN 0018-9448
|
Text
paper_29.pdf Download (2MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 30 Jan 2015 09:48 |
Last Modified: | 30 Jan 2015 09:48 |
URI: | http://real.mtak.hu/id/eprint/21108 |
Actions (login required)
![]() |
Edit Item |